MathSciNet Relay Station
MathSciNet bibliographic data
MR260933 (41 #5553) 22.60
Dixmier, Jacques Sur la représentation régulière d'un groupe localement compact connexe. (French) Ann. Sci. École Norm. Sup. (4) 2 1969 423–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement